# SDR RAIA2009062200003

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 22,511 hours, 21,420 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ELECTRICAL SMOKE SMELL IN COCKPIT WITH LIGHT SMOKE IN THE CABIN MID-SECTION.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED AN OPERATIONAL CHECK OF THE NR 1 AND NR 2 AIR DISTRIBUTION SYSTEMS WITH NO DEFECTS NOTED.
